MathSciNet Relay Station
MathSciNet bibliographic data
MR55784 65.0X
von Neumann, J.; Goldstine, H. H. A numerical study of a conjecture of Kummer. Math. Tables and Other Aids to Computation 7, (1953). 133–134.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement